Facebook Pixel
EmpowHER Guest

Taken ipill delay period

By Anonymous July 10, 2015 - 7:35pm
Rate This

3 months ago i had taken ipill on the 1st day of my period...then the next period is delayed 5 days , on 1st day of the month...and after that my two periods had came on 1st day of month...but in the 5june i and my bf were closed and he just put it in my ass for a while... But did not ejaculation there...for sure i have taken the ipill...and after that we did the same anal sex two times...but then we did not take the ipill...right now its 11 july...i have not got my period...what is the reason?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Emergency contraceptions contain hormones. Every time you take EC it will disrupt your period. This is a normal side effect of the taking the pill. This is why, you are only supposed to take it in case of "emergencies," NOT as a continuous method of birth control.
Second of all, you do not need to be taking contraception if you only have anal sex, because you cannot become pregnant from having anal sex.
However, you can contract an STD. So, I strongly suggest that you use a condom which will protect from STD's.
In the future, do not take EC if you are having anal sex because #1. you will not become pregnant from that #2. it will not protect from STD's #3 it will only disrupt your period.
For now, simply give it time and your period will return to normal.

July 11, 2015 - 10:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!